MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER
Model Number 7818
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter for evaluation.During investigation, it was found that the display did exhibit white spots on the lcd segment.Further investigation will be performed.The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's age and weight were not provided.
 
Event or Problem Description
The customer reported that the contour next one meter had white spots on the display screen.During in-house investigation, it was determined that the strings of white spots were over the blood glucose readings.There was no allegation of an adverse event.The customer was advised to return the meter the evaluation.A replacement meter kit was sent to the customer.

Brand Name
CONTOUR NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key9489947
Report Number1810909-2019-00577
Device Sequence Number234625
Product Code NBW
UDI-Device Identifier00301937818011
UDI-Public00301937818011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7818
Device Catalogue Number7818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1